MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA
Model Number IIPSCA4510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bruxism (4427)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.It is noted that the occlusion was not correct and, in addition, moderate bruxism could have contributed to the event.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2018 and, a year and a half later, it was verified that the implant was broken.Patient with bone quality iii.No complications were reported during or after the operation for the patient.

Common Device Name
INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19679265
Report Number3004417597-2024-00016
Device Sequence Number6917674
Product Code DZE
UDI-Device Identifier08435389811763
UDI-Public08435389811763
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2023
Device Model NumberIIPSCA4510
Device Lot NumberAH01488.Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale